Pharmacy Only Medicine

Razene

Razene 10mg (Cetirizine)

19 reviews
  • Razene 10mg (Cetirizine)
$20.90

Pharmacy Only Medicine

Razene

Razene 10mg (Cetirizine)

19 reviews
$20.90
Size:
Variant:
+
  • Description
  • Reviews

Razene (Cetirizine) 10mg  works for the fast relief of allergies. It is a once a day anti-allergy treatment for alleviating symptoms associated with seasonal rhinitis (hay fever), perennial allergic rhinitis, conjunctivitis, hives (urticaria) and even insect bites. It introduces the active ingredient, Cetirizine Hydrochloride, an antihistamine.

Razene (Cetirizine) 10mg contains Cetirizine Hydrochloride which inhibits the action of histamine by blocking receptor sites. In effect, release of histamine which induces inflammation and irritation, is stopped. In effect, allergic reactions are prevented.

Razene (Cetirizine) 10mg delivers an immediate acting formula that takes effect within 20 minutes of use. Plus, it is long lasting to give you relief for up to 24 hours. It works by alleviating the following symptoms:

  • Sneezing
  • Runny nose (Rhinorrhea)
  • Post-nasal discharge
  • Itchy nose (nasal pruritus)
  • Itchy eyes (ocular pruritus)
  • Watery eyes (tearing)
The Action of Antihistamines

Antihistamines are used for the treatment of symptoms associated with allergies including sneezing, itching and watery eyes. It can also treat insect bites and inflammatory conditions of the skin. If you are unsure of which antihistamine would suit you best please contact our pharmacist.

Directions
  • Adults and children 6 years of age or older take one 10mg tablet daily. This can be divided into two 5mg (1/2 a tablet) doses.
  • Children aged between 2 and 6 years - Take 2.5mg (1/4 of a tablet) twice daily or 5mg (1/2 a tablet) once daily.
  • Razene should not be used by children under 2 years of age unless otherwise advised by your doctor or pharmacist.
  • The effects of Razene will not last as long in children as they do in adults so it is recommended that you split the dosage into two for children.
  • Do not take a double dosage of Razene tablets if you forget to take your next dose. If you miss a dose but remember over 12 hours before you are due to take your next dose then take it as normal. If it is almost time for your next dose, skip the missed dose and take only your next regularly scheduled dose.
  • Some people may find that they only require half the recommended daily dose for relief. Razene can be taken at any time of the day and may work a little faster if not taken with food. If Razene makes you feel drowsy then you are best to take it before going to bed at night or you can reduce the dosage by half.
  • The maximum daily dose is 20mg, the equivalent of two tablets, and this should not be exceeded unless instructed to do so by your doctor or pharmacist.
Ingredients

Each tablet contains: Cetirizine 10mg

General Safety Information

  • Always read the label. Use only as directed.
  • Nutritional supplements may only be of assistance if the dietary intake is inadequate.
  • Supplements should not be used to replace a healthy balanced diet and adequate physical exercise.
  • Keep all medications and supplements out of reach of children.
  • If symptoms persist see your healthcare professional.
Customer Reviews
4.8 Based on 19 Reviews
Write a Review Ask a Question
  • Reviews
  • Questions

Thank you for submitting a review!

Your input is very much appreciated. Share it with your friends so they can enjoy it too!

Filter Reviews:
BW
09/08/2020
Ben W.
New Zealand New Zealand
I recommend this product
Good and quick

Good product and works

A
27/07/2020
Anonymous
New Zealand New Zealand
Awesome

These have to be one of the fastest acting antihistamines I’ve tried (and I’ve tried a lot) I had to start taking antihistamines earlier this year due to the pollen arriving much earlier than anticipated, which caught me completely off guard.

A
02/02/2020
Anonymous
Saudi Arabia Saudi Arabia
good

useful

A
30/12/2019
Anonymous
New Zealand New Zealand
Great service!

This was a very easy purchase - excellent communication, fast delivery!

DS
05/07/2019
Delwyn S.
New Zealand New Zealand
Great service

Everything was very easy. Prompt delivery.